Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
182 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes right sided neck pain while on Aspirin?

My husband has pain in the neck on the right side. Sorta like a creak in the neck, or maybe he slept on it wrong. Should we try heat or ice? He is taking aspirin in small doses. He can move his head from side to side and up and down. Some pain as he turns to the right.
Fri, 10 Jun 2016
Report Abuse
General & Family Physician 's  Response
dear madam
why is your husband on small dose of aspirin, does he have any cardiac or any other issue, on the face of it his current pain in the neck looks like muscular in origin,any pain reliever with muscle relaxant will help but if more details are known it will help us to give a more relevant suggestion
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes right sided neck pain while on Aspirin?

dear madam why is your husband on small dose of aspirin, does he have any cardiac or any other issue, on the face of it his current pain in the neck looks like muscular in origin,any pain reliever with muscle relaxant will help but if more details are known it will help us to give a more relevant suggestion